International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 89

Research Paper | Mathematics | India | Volume 6 Issue 2, February 2017


Chain Conditions on Fuzzy G-Modules

Souriar Sebastian, Prathish Abraham


Abstract: The concept of fuzzy G- Modules and its properties including complete reducibility, semi simplicity etc. are already defined. In this paper, the concept of minimal and maximal sub modules is defined on fuzzy Gmodules. The chain conditions for fuzzy G-modules are also defined and some properties of both ascending and descending chains of sub modules are established.


Keywords: Fuzzy-G-Modules, Proper fuzzy G sub modules, minimal and maximal sub modules of a fuzzy G module, chain conditions for fuzzy G modules


Edition: Volume 6 Issue 2, February 2017,


Pages: 2151 - 2153


How to Cite this Article?

Souriar Sebastian, Prathish Abraham, "Chain Conditions on Fuzzy G-Modules", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20171259, Volume 6 Issue 2, February 2017, 2151 - 2153

How to Share this Article?

Enter Your Email Address


Top